# SDR FDEA2018061201432

- Difficulty date: June 9, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 72,642 hours, 19,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061504
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO  FRAME WAS CHAFED AT BS 535, LONGERON 19R.    REPAIRED THE FRAME IAW SRM 53-20-07-2R, FIGURE 202, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
